# SDR CALA2019111601972

- Difficulty date: November 11, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 6953919U5
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-52-3-103) FWD CARGO DOOR UPPER AFT CORNER ANGLE SUPPORT IS CRACKED AS MARKED (114-02) REF ST-ENG N/R 0077385 REMOVED AND REPLACED FWD CARGO DOOR UPPER AFT CORNER ANGLE SUPPO RT; P/N: 6-53919U5, BATCH NO. 0003572579, P.O. NO. DAG1920450 IA W BOEING DRAWING 143N6603 REV B.
